# SDR UIEA200900016

- Difficulty date: February 4, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 1,292 hours, 232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CANOE DAMAGED.  PREPARED CLEANED, AND REPAIRED DAMAGE TO CANOE IAW SRM 51-70-07-06-01.
